Discussions that mention benicar

High & Low Blood Pressure board


I've been taking Atenolol (50mg) along with Benicar (20Mg) and HCT(12.5) for a little over a month. I have previously taken the Benicar, and the HCT seems to be pretty benign from all descriptions. I have been really run down since taking the Atenolol. For a while, I thought it might be related to the pain meds I've been taking on and off, but it seems unrelated. On some days I am so run-down that I go to bed an hour after getting home from work. I can't make it through a day off without a nap, and I even have caught myself half-asleep at work a couple of times.

Anyone else get that from Atenolol? (On the bright side, my BP is normal since being on it.)
[QUOTE=mariogreymist;3155637]I've been taking Atenolol (50mg) along with Benicar (20Mg) and HCT(12.5) for a little over a month. I have previously taken the Benicar, and the HCT seems to be pretty benign from all descriptions. I have been really run down since taking the Atenolol. For a while, I thought it might be related to the pain meds I've been taking on and off, but it seems unrelated. On some days I am so run-down that I go to bed an hour after getting home from work. I can't make it through a day off without a nap, and I even have caught myself half-asleep at work a couple of times.

Anyone else get that from Atenolol? (On the bright side, my BP is normal since being on it.)

Mario,

I've been on all three meds and had the severest fatigue with hydrochlorothiazide...I'm not saying that it is causing your exhaustion but I do want to make you aware that is is not a benign med because in addition to exhaustion (I slept 12-20 hours a day on it), it can cause excruciating side and back pain, brain fog, sleep disturbances, breathing problems, gout, elevated blood sugars, etc.

Having been on atenonol, I would like you to be aware of possible falls...although I was fatigued on that med, I didn't seem to have the energy to lift my legs and as a result I experienced 4 very nasty falls inside my own home, and no, I've never fallen before. Another serious side effect someone may experience with atenolol is a loss of interest in things that one enjoys, mood disturbances, and suicidal tendencies...so you might want to find out BEFOREHAND what to do if you should experience these side effects as some meds (atenolol is one) should not be stopped cold turkey.

Take care, and beware...

Bethsheba